# SDR YENA2023062200683

- Difficulty date: June 21, 2023
- Submitted: June 22, 2023
- Operation: Air carrier
- Aircraft: N653JB
- Make and model: Airbus A320-232
- Aircraft serial: 03039
- Aircraft time: 61,904 hours, 21,891 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: PERFORATION ON LEADING EDGE O/B FLAP L/H WING; REF AEROMAN WO 2023 131/1 NR 2023-348651 ACCOMPLISHED REPAIR IAW EA 57-0210-23 PART 1 AND PART 2, EA 57-0210-23 REV 0, AND JETBLUE EC A23-479-01.
